# SDR UPS02238291

- Difficulty date: May 4, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 53,285 hours, 41,451 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON LT STAB T/E UPPER BEAM AT STAB STA 215.  CORROSION REMOVED IAW SRM 51-10-06 FOUND TO BE OUTSIDE LIMITS HFEC C/O IAW B727 NDTM PT 6 51-00-00 - NDF.  REPAIRED BEAM IAW EO 2002-027-006.
